# SDR SWAA2023092695356

- Difficulty date: August 30, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION HAS A CRACKED BREAK PANEL AT BS 540; LBL 1; WL 207<[01] UPDATED STEPS 1;2;[02] UPDATED STEP 3;[03] UPDATED STEP 3 ADDED REFERENCE;[04] CERTIFIED CHANGE TO STEP 3;[05] UDATED STEP 4 INSTALLED BREAK PANEL;[06] UPDATED MEASUREMENT TABLE;[07] UPDATED PARTS;[08] TASK COMPLETE
